# SDR 9627239933

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  RED UNSAFE LIGHT WAS OUT.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRE G200L24 AT SPLICE IN NOSE WHEEL WELL.  ALSO, REPLACED NOSE GEAR UPLIMIT SWITCH AND DIMMING BOX,  OPERATIONAL CHECK NORMAL ON GEAR SWING.
